# SDR MASA01082

- Difficulty date: August 2, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6700 - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE FORWARD EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE RELAMPED.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
